• +++ SECRET AM/PM FORMULA REVEALED +++ 6-MINUTE WORKOUT BURNS FAT ALL DAY

Does Lyrica Cause Weight Gain?

There are a number of side effects associated with the anti-seizure medication known as Lyrica.  Lyrica has been reported to cause weight gain as well as swelling in the hands and feet, dizziness and even loss of balance.

Most women are concerned with weight gain and a small portion of those taking the drug Lyrica, reported rapid weight gain at the onset of taking the medication.  In fact, the manufacturer of the drug now reports that weight gain could be a side effect of taking the drug. A large number of women reported gaining 3-5 pounds at the onset of taking the drug, however, a small percentage report gaining an excess of 20 pounds while on the drug for only six months.  The weight gain does vary depending on the lifestyle of the person taking the medication.  If you consume a nutritious meal plan and implement exercise into your daily life, you may be less likely to gain weight than if you eat junk food and lead a sedentary lifestyle.

The more active individuals taking Lyrica found that they did not gain as much weight as those who were inactive most days.  Exercising just three days a week for thirty minutes to an hour at a time helped promote weight loss as opposed to weight gain.  As always, check with your treating physician if you experience weight gain while taking Lyrica.

Get Your Perfect Tan with Skinny Tan Gradual Tanner

You might be interested in:

© 1997 - 2017 LosingWeight.com. All rights reserved.